MathSciNet Relay Station
MathSciNet bibliographic data
MR3341015 26D15 (26A51)
Noor, M. Aslam; Noor, K. Inayat; Awan, M. Uzair; Costache, Simona Some integral inequalities for harmonically $h$-convex functions. Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 77 (2015), no. 1, 5–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement